Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 71, NWS Green Bay, WI

November 6, 2014

NWS Green Bay, WI issued this small craft advisory at Nov 6, 2014, 3:50 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 6, 2014, 3:50 PM CST (21:50 UTC)
Expired
Nov 7, 2014, 4:00 AM CST
In force
12 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

858 
WHUS73 KGRB 062150
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
350 PM CST THU NOV 6 2014

...GALE CONDITIONS ENDING BUT HAZARDOUS CONDITIONS FOR SMALL CRAFT REMAIN...

.THE GUSTY WINDS THAT PROMPTED THE GALE WARNING HAVE DIMINISHED AS LOW
PRESSURE EXITS THE REGION AND GIVES WAY TO HIGH PRESSURE TO THE
WEST. HOWEVER...WINDS AND WAVES ARE STILL ELEVATED...AND A SMALL
CRAFT ADVISORY TAKES THE PLACE OF THE GALE WARNING. WINDS AND
WAVES WILL CONTINUE TO SLOWLY DIMINISH...BUT WILL REMAIN HAZARDOUS
TO SMALL CRAFT THROUGH LATE TONIGHT.

LMZ521-522-541>543-070600-
/O.CAN.KGRB.GL.W.0012.000000T0000Z-141107T0300Z/
/O.NEW.KGRB.SC.Y.0071.141106T2150Z-141107T1000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
350 PM CST THU NOV 6 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST FRIDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTH 15 TO 25 KTS. WINDS WILL BACK TO NORTHWEST AND EASE
  TO 10 TO 15 KTS AFTER MIDNIGHT.

* WAVES...3 TO 5 FT. WAVES WILL SLOWLY SUBSIDE LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
2 follow-up statements
952 
WHUS73 KGRB 070310
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
910 PM CST THU NOV 6 2014

...GUSTY WINDS AND HIGH WAVES PERSIST TONIGHT...

.WINDS AND WAVES CONTINUE TO DIMINISH AS HIGH PRESSURE BUILDS IN
FROM THE WEST FOLLOWING A LOW PRESSURE CENTER THAT CROSSED THE
REGION. WAVES...PARTICULARLY TOWARDS THE OPEN WATERS...WILL
CONTINUE TO POSE A HAZARD TO SMALL CRAFT UNTIL LATER TONIGHT.

LMZ521-522-541>543-071000-
/O.CON.KGRB.SC.Y.0071.000000T0000Z-141107T1000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
910 PM CST THU NOV 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST FRIDAY...

* WINDS...NORTHWEST WINDS 10 TO 15 KTS. SOME GUSTS UP TO 20 KTS
  ARE POSSIBLE.

* WAVES...3 TO 5 FT...SLOWLY SUBSIDING THROUGH THE NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
748 
WHUS73 KGRB 071008
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
408 AM CST FRI NOV 7 2014

...WINDS AND WAVES DIMINISHED OVERNIGHT...

.WINDS AND WAVES HAVE DIMINISHED OVERNIGHT AS A RIDGE OF HIGH
PRESSURE DRIFTS OVER THE AREA. 

LMZ521-522-541>543-071115-
/O.EXP.KGRB.SC.Y.0071.000000T0000Z-141107T1000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
408 AM CST FRI NOV 7 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 6, 2:53 PM CST, 57 minutes earlier.

Area forecast discussion, Nov 6, 2:53 PM CST, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
253 PM CST THU NOV 6 2014

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND FRIDAY
ISSUED AT 252 PM CST THU NOV 6 2014

A CLIPPER LOW PRESSURE SYSTEM CONTINUED TO SHIFT EAST OF THE
REGION THIS AFTERNOON...ALLOWING FOR A SLOW BUT STEADY DECREASE
IN WINDS ALONG THE LAKESHORE. OUR GALE WARNING WILL BE CONVERTED TO
A SMALL CRAFT ADVISORY WITH THE AFTERNOON MARINE FCST ISSUANCE.
STEADY PCPN ENDED A FEW HOURS AGO...BUT SOME PATCHY LIGHT SPRINKLES
OR FLURRIES STILL LINGERED OVER EASTERN WI. EXPECT THIS PCPN TO
BE GONE BY AROUND SUNSET.

MAIN FCST CONCERNS FOR TONIGHT INCLUDE CLOUD TRENDS AND MIN TEMPS.
PARTIAL CLEARING WAS ADVANCING ACROSS NW WI AND EASTERN MN THIS
AFTERNOON...BUT ADDITIONAL BKN-OVC CONDITIONS WERE NOTED OVER
MUCH OF MN. EXPECT PARTIAL CLEARING TO CONTINUE INTO GRB CWA
THROUGH SUNSET...BUT ABUNDANT LOW LEVEL MOISTURE AND A PRONOUNCED
THERMAL TROF WILL LIKELY COUNTERACT THIS TREND DURING THE EVENING.
WILL HAVE SKIES BECOMING PARTLY CLOUDY FROM WEST TO EAST AS THE
SFC/925 MB RIDGES ARRIVE OVERNIGHT INTO EARLY FRIDAY. HAVE STAYED
FAIRLY CLOSE TO THE MIN TEMPS FROM THE PREVIOUS SHIFT...WITH MOST
PLACES DROPPING INTO THE 20 TO 25 RANGE. WOULD GO A LITTLE COLDER
IN THE SNOW COVERED AREAS...BUT SUSPECT THAT MUCH OF THE SNOWFALL
FROM LAST NIGHT'S SYSTEM MELTED DURING THE DAY.

CLOUDS WILL INCREASE AGAIN ON FRIDAY...AS WAA DEVELOPS IN ADVANCE
OF THE NEXT FRONTAL SYSTEM. MODELS AGREE THAT FRIDAY MORNING
SHOULD REMAIN DRY...BUT ARE ALL OVER THE BOARD WITH REGARD TO PCPN
COVERAGE IN THE AFTERNOON. BEST SATURATION SHOULD OCCUR OVER THE
NW PART OF THE CWA...WHERE A 40 KT LLJ WILL BE FOCUSED...SO KEPT
THE HIGHEST POPS (40-50 PERCENT) THERE. PCPN TYPE WILL BE A MIX OF
RAIN/SNOW... WITH MAINLY SNOW IN NC WI.

.LONG TERM...FRIDAY NIGHT THROUGH THURSDAY
ISSUED AT 252 PM CST THU NOV 6 2014

LITTLE CHANGE IN THE OVERALL MEAN FLOW FOR NEXT WEEK WITH A WRN
NOAM UPR RDG/ERN NOAM UPR TROF TO DOMINATE. FIRST SHOT OF COLDER
AIR TO ARRIVE ON SAT BEHIND A CDFNT. THE SECOND SHOT OF EVEN
COLDER AIR TO ARRIVE EARLY NEXT WEEK BEHIND A STRONGER CDFNT WITH
THE HELP OF A STRONG CLOSED UPR LOW LOCATED OVER N-CNTRL ONTARIO.
EXACTLY HOW COLD WE GET WL DEPEND ON HOW FAR SOUTH THIS UPR LOW
CAN GET BEFORE TRYING TO SHIFT EAST. THE OTHER CONCERN FOR EARLY
NEXT WEEK WL BE WHERE THIS SECOND CDFNT RESIDES WHEN A SFC WAVE
DEVELOPS ALONG THE FNT. MDLS CONT TO FLIP-FLOP BETWEEN BRINGING
THIS SFC LOW INTO THE GREAT LAKES VERSUS TAKING THE SFC LOW UP THE
OHIO RIVER VALLEY. IF THE FORMER SOLUTION IS CORRECT...NE WI WOULD
SEE THE FIRST WIDESPREAD SNOW OF THE YOUNG WINTER SEASON. IF THE
LATTER SOLUTION IS CORRECT...HARDLY ANY SNOW WOULD FALL AT ALL.

SHORTWAVE TROF/CDFNT COMBINATION SWEEP ACROSS NE WI FRI NGT...
BRINGING THE NEXT ROUND OF PCPN TO THE REGION. STRONGEST FORCING/
LIFT IS STILL EXPECTED TO BE FROM NRN WI NWD...THUS HIGHEST POPS
(CATEGORICAL) ACROSS THE NORTH WERE KEPT IN THE FCST. PCPN TYPE
APPEARS TO BE THE BIGGEST FCST HEADACHE AS THE INITIAL SURGE OF
WAA AHEAD OF THE CDFNT (8H TEMPS > 0C) WL HAVE PCPN FALLING AS ALL
SNOW NORTH/ALL RAIN SOUTH WITH A MIX IN-BETWEEN DURING THE EVENING
HOURS. ONCE THE CDFNT MOVES THRU LATE FRI NGT...AREAS THAT SAW
RAIN WL BEGIN TO SEE A MIX BY DAYBREAK. ACROSS THE NORTH WHERE
SNOW WL FALL THRU THE NIGHT...AN INCH OR TWO OF ACCUMULATION IS
POSSIBLE.

STRONG CAA WL OVERSPREAD WI BEHIND THE CDFNT ON SAT ON GUSTY NW
WINDS AS 8H TEMPS DROP TO AROUND -10C. THERE MAY BE A LINGERING
CHC OF RAIN/SNOW MIX OVER ERN WI SAT MORNING...OTHERWISE MAINLY
DRY CONDITIONS ARE EXPECTED ON SAT AS A WEAK SFC RDG APPROACHES
THE AREA. THERE MAY BE A FEW PEEKS OF SUNSHINE...HOWEVER THE ONSET
OF WAA ACROSS THE UPR MS VALLEY MAY ALREADY BRING ADDITIONAL
CLOUDS TO NE WI. MAX TEMPS WL BE LIMITED BY THE STRONG CAA/CLOUDS...
THUS READINGS WL ONLY REACH THE LWR TO MID 30S NORTH...MID TO UPR
30S CNTRL/FAR NE WI AND AROUND 40 DEGS E-CNTRL WI.

THE PROGRESSIVE NATURE OF THE MEAN FLOW WL TAKE THE SFC RDG QUICKLY
TO OUR EAST SAT EVENING...ALLOWING THE WAA TO OVERSPREAD WI. ON THE
HEELS OF THIS WAA...MDLS BRING THE NEXT CDFNT TOWARD THE WRN GREAT
LAKES BY 12Z SUNDAY. EVEN THO MID-LEVEL FORCING IS SOMEWHAT WEAK...
THERE IS ENUF LIFT FROM THE WAA...CDFNT AND NOSE OF A 150 KT UPR
JET TO GENERATE A CHC OF PCPN ACROSS NE WI...MAINLY AFTER MIDNGT.
TEMPS WL BE COLD ENUF FOR LIGHT SNOW ACROSS ALL OF NE WI...BUT ANY
ACCUMULATIONS APPEAR TO BE MINOR WITH THE HIGHEST AMOUNTS OVER
N-CNTRL WI (PERHAPS ONE-HALF TO ONE INCH). THE CDFNT WASTES LITTLE
TIME PUSHING THRU NE WI SUNDAY MORNING...LEAVING A COLD/CYCLONIC
FLOW OVER THE STATE FOR SUNDAY AFTERNOON. SNOW CHCS TO CONT THRU
THE MORNING HOURS (UNTIL FROPA OCCURS)...BEFORE TAPERING DOWN
MAINLY TO SPRINKLES OR FLURRIES IN THE AFTERNOON. WL HAVE TO
MONITOR N-CNTRL WI LATER IN THE DAY AS WINDS SLOWLY VEER MORE NW
WITH TIME AND THE POTENTIAL FOR LAKE EFFECT GRADUALLY INCREASES.
MAX TEMPS WL CONT TO BE BELOW NORMAL WITH READINGS RANGING FROM
THE LWR 30S N-CNTRL WI...TO AROUND 40 DEGS E-CNTRL WI.

THE BIG KEY TO THE SUNDAY NGT/MON FCST WL BE HOW FAR SOUTH THIS
CDFNT CAN GET BEFORE PULLING UP STNRY AS A SFC WAVE DEVELOPS OVER
THE CNTRL/SRN PLAINS. THE GFS CONTS TO INDICATE THAT THE FNT WL
SINK FAR ENUF SOUTH (CNTRL IL) TO KEEP THE BULK OF ANY PCPN JUST
TO OUR SOUTH. HOWEVER...THE ECMWF/UKMET HAVE CHANGED THEIR TUNE
AND AGREE WITH THE GEM IN STALLING THE BOUNDARY EARLIER (NEAR THE
WI/IL BORDER). THE REASON THIS IS SO IMPORTANT IS THAT A
FRONTOGENETICAL BAND OF PCPN WL DEVELOP ALONG AND NORTH OF THIS
QUASI-STNRY FNT ACROSS THE PLAINS/MIDWEST SUNDAY NIGHT AND THEN
EITHER STAY TO OUR SOUTH (GFS) OR OVERSPREAD ALL OF WI (OTHER
MDLS) ON MON. DUE TO ALL THE MDL UNCERTAINTY HERE...PREFER TO KEEP
RELATIVELY HI CHC POPS IN THE FCST ON MON WITH A HOPE THAT THE
MDLS CAN COME INTO SOME SORT OF CONSISTENTCY HERE. NEEDLESS TO
SAY...THIS SYSTEM BEARS WATCHING IN THE COMING DAYS.

GOING UNDER THE ASSUMPTION THAT THE MAJORITY SOLUTION ENDS UP
BEING CORRECT...WL NEED TO CARRY SNOW CHCS THRU MON NGT AND TUE AS
THE SFC LOW RIDES NE INTO THE GREAT LAKES. ADDITIONAL ACCUMULATIONS
CAN BE EXPECTED...BUT TOO FAR OUT YET TO DETERMINE NUMBERS AT THIS
TIME. POTENTIAL EXISTS FOR WRAP-AROUND SNOW SHWRS TO EXIST TUE NGT
INTO WED AS A COLD CYCLONIC FLOW LINGERS OVER THE REGION. MOST
LIKELY LOCATION TO SEE THE SNOW SHWRS WOULD BE N-CNTRL WI WHERE
LAKE ENHANCEMENT IS LIKELY WITH 8H TEMPS DOWN TO AROUND -14C OVER
WRN LAKE SUPERIOR.

THIS SYSTEM TO FINALLY RELEASE ITS GRIP ON WI BY NEXT THU AS A
LARGE CANADIAN HI PRES TO EXTEND FROM THE NRN PLAINS SEWD TO THE
OHIO RIVER VALLEY. TEMPS TO BE A BIG STORY AS WELL DURING THE
MIDDLE PART OF NEXT WEEK WITH READINGS AVERAGING 10 DEGS BELOW
NORMAL.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1137 AM CST THU NOV 6 2014

RAIN OR MIXED RAIN/SNOW WILL CONTINUE TO EDGE OUT OF FAR EASTERN WI
EARLY THIS AFTERNOON...BUT WIDESPREAD MVFR/LOW VFR CIGS WILL
CONTINUE THROUGH THE DAY. SATELLITE SHOWED PARTIAL CLEARING OVER
NW WI AND EASTERN MN...BUT SOME RECENT CLOUD REDEVELOPMENT WAS
NOTED THERE.

CLOUD COVER SHOULD PERSIST AT THE TAF SITES FOR THE REST OF THE
DAYTIME PERIOD...BUT CLOUD TRENDS FOR THE OVERNIGHT PERIOD ARE
UNCERTAIN. A SFC RIDGE AXIS IS EXPECTED TO REACH CENTRAL WI AROUND
06Z...AND EASTERN WI BETWEEN 12Z-15Z...AND COULD BRING PARTIAL
CLEARING. HOWEVER...LINGERING COLD AIR (THERMAL TROUGH) AND
MOISTURE IN THE LOW LEVELS MIGHT COUNTERACT ANY CLEARING. HAVE
BANKED ON PARTIAL CLEARING REACHING THE WESTERN TAF SITES BY
EVG...BUT KEPT TEMPO GROUPS FOR A PERIOD OF MVFR CIGS LATER IN
THE EVENING INTO THE EARLY OVERNIGHT HOURS. WILL HAVE PARTIAL
CLEARING REACHING THE EASTERN TAF SITES DURING THE OVERNIGHT
PERIOD. SUSPECT THAT THESE TRENDS MAY NEED TO BE ADJUSTED SEVERAL
TIMES...SO CONFIDENCE IN THE DETAILS IS LOW.

SHOULD SEE AN INCREASE IN MID-LEVEL CLOUDS DURING THE MID TO LATE
MORNING ON FRIDAY...WITH ANY PCPN HOLDING OFF UNTIL AFTERNOON.

GUSTY N-NW WINDS WILL SUBSIDE QUICKLY BY SUNSET...EXCEPT RIGHT
NEAR THE LAKESHORE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KIECKBUSCH
LONG TERM......KALLAS
AVIATION.......KIECKBUSCH
Hazardous weather outlook, Nov 6, 2:40 PM CST, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
240 PM CST THU NOV 6 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
240 PM CST THU NOV 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

HAZARDOUS TRAVEL IS POSSIBLE FRIDAY NIGHT INTO SATURDAY MORNING...
AS A COLD FRONT BRINGS THE POTENTIAL MINOR SNOW ACCUMULATIONS TO
NORTHERN WISCONSIN AND MIXED PRECIPITATION TO CENTRAL AND EAST
CENTRAL WISCONSIN.

THERE ARE SOME INDICATIONS THAT A SYSTEM WOULD BRING ACCUMULATING
SNOW TO ALL OF NORTHEAST WISCONSIN MONDAY AND TUESDAY. THERE
CONTINUES TO BE CONSIDERABLE UNCERTAINTY ON THE EVENTUAL TRACK OF
THE SURFACE LOW...THUS IT IS TOO EARLY TO DETERMINE POTENTIAL SNOW
ACCUMULATIONS. PEOPLE WITH TRAVEL PLANS EARLY NEXT WEEK ARE URGED
TO KEEP ABREAST TO THE LATEST FORECASTS ON THIS POTENTIAL EARLY
WINTER STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-072045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
240 PM CST THU NOV 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

NORTHWEST GALE FORCE GUSTS ARE POSSIBLE ON SATURDAY BEHIND A
STRONG COLD FRONT.

TSK/AK

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.